All Journal Entries Journals

Mmmm?

Dec 22, 2012 - 4 comments
Tags:

Thyroid

,

problem

,

cramping

,

feeling

,

late

,

weeks



I was 2 weeks late but I started discharging pink and that was very strange(never happened before). Well the next day I was AF.I really cramping real bad and I'm feeling up pads so fast and have big blood clots.I hope nothing is wrong.Anyone had a problem like this before? Idk if it's the thyroid pill or what but I feel horrible.

Comments
Post a Comment
3224409_tn?1356210427
by beauty12, Dec 22, 2012
Have you done a pregnancy test?? just to be on the safe side...

1783159_tn?1359092178
by kimmielou137, Dec 23, 2012
I did an week ago, it was neg. But my cramping is very bad n big blood clots.

2149304_tn?1407219658
by PurpleLush07, Dec 23, 2012
It could be from the change in medicine, it may be that it altered how ur cycles are. Is this ur first period since ur mc?

1783159_tn?1359092178
by kimmielou137, Dec 24, 2012
Yes it's my first cycle since the increase and it's horrible.

Post a Comment